# SDR SWIA201334616

- Difficulty date: September 13, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 26,328 hours, 22,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00 + 128 VERTICAL POST RBL18.00 INBD SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS APPROXIMATELY .300" IN LENGTH 60% FSH.  C-CHECK REPLACED FS 409.00 + 128 VERTICAL POST IAW REO.
